Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 133, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 12:39 AM CDT for 4 counties in Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 51 min. 17 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2017, 12:39 AM CDT (05:39 UTC)
- Expired
- Apr 26, 2017, 1:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 12:57 AM CDT | TSTM WND GST 61 | 3 Ene Highfill, AR | MEASURED BY ASOS AT NW ARKANSAS REGIONAL AIRPORT. |
| Apr 26, 12:58 AM CDT | TSTM WND DMG | Highfill, AR | PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR ESTIMATED. |
| Apr 26, 1:00 AM CDT | TSTM WND DMG | 5 Ese Bella Vista, AR | SMALL TREE FELL ON HOME CAUSING ROOF DAMAGE |
| Apr 26, 1:05 AM CDT | TSTM WND DMG | 5 Ese Bella Vista, AR | SMALL TREE DOWN ON A HOUSE...NUMEROUS LARGE LIMBS DOWN |
| Apr 26, 1:05 AM CDT | TSTM WND DMG | Bentonville, AR | TREES DOWN IN BENTONVILLE |
| Apr 26, 1:05 AM CDT | TSTM WND GST 60 | Bentonville, AR | |
| Apr 26, 1:06 AM CDT | TSTM WND DMG | Rogers, AR | WIND ESTIMATED TO 65 MPH 2.25 MILES SOUTH OF THE ROGERS AIRPORT...TREES DOWN IN THE AREA |
| Apr 26, 1:06 AM CDT | TSTM WND DMG | Rogers, AR | TREES SNAPPED AND UPROOTED SOUTH OF ROGERS AIRPORT. |
| Apr 26, 1:07 AM CDT | TSTM WND DMG | 1 E Bentonville, AR | TREE DOWN ON A HOUSE IN LITTLE FLOCK AR. |
| Apr 26, 1:08 AM CDT | TSTM WND DMG | 3 Nw Fayetteville, AR | A COUPLE OF TREES DOWN |
| Apr 26, 1:10 AM CDT | TSTM WND DMG | Pea Ridge, AR | TREE DOWN ACROSS N DAVIS ROAD |
| Apr 26, 1:11 AM CDT | TSTM WND DMG | 1 Wsw Bentonville, AR | LARGE TREE LIMBS DOWN...POSSIBLE DAMAGE TO CARPORT. ESTIMATED 70 MPH. |
| Apr 26, 1:15 AM CDT | TSTM WND GST 60 | 2 E Cave Springs, AR | ONE INCH TREEE LIMBS BROKEN |
| Apr 26, 1:25 AM CDT | TSTM WND DMG | 1 N Beaver, AR | NUMEROUS TREES DOWN AND SOME DAMAGE TO ROOFS IN AND AROUND HOLIDAY ISLAND |
| Apr 26, 1:25 AM CDT | TORNADO | 2 S Beaver, AR | A NWS SURVEY TEAM CONFIRMED THE DAMAGE NEAR HOLIDAY ISLAND WAS PRODUCED BY A TORNADO. THE SURVEY IS STILL UNDERWAY AND NOT COMPLETE. THE HIGHEST RATED DAMAGE SO FAR IS EF-1. |
| Apr 26, 1:30 AM CDT | TSTM WND DMG | Eureka Springs, AR | NUMEROUS TREES DOWN IN TOWN AND AT THE HOLIDAY ISLE GOLF COURSE. RELAYED VIA SOCIAL MEDIA. |
| Apr 26, 1:39 AM CDT | HAIL 0.75 | Fayetteville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 1525 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
697
WUUS54 KTSA 260539
SVRTSA
ARC007-015-087-143-OKC001-021-041-260630-
/O.NEW.KTSA.SV.W.0133.170426T0539Z-170426T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1239 AM CDT WED APR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Benton County in northwestern Arkansas...
Northwestern Madison County in northwestern Arkansas...
Northwestern Carroll County in northwestern Arkansas...
Washington County in northwestern Arkansas...
Southeastern Delaware County in northeastern Oklahoma...
Northern Adair County in northeastern Oklahoma...
East central Cherokee County in east central Oklahoma...
* Until 130 AM CDT
* At 1238 AM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Maysville to 3 miles northwest of
West Siloam Springs to 4 miles northeast of Tahlequah, moving east
at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Eureka Springs... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Elkins...
Tontitown... Bethel Heights...
Gravette... West Fork...
Lincoln... Cave Springs...
This includes Interstate 49 between mile markers 49 and 84, and
between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3635 9367 3587 9405 3588 9505 3618 9473
3651 9466 3650 9363
TIME...MOT...LOC 0538Z 259DEG 54KT 3645 9460 3620 9466 3596 9492
HAIL...<.75IN
WIND...70MPH
$$
Lacy1 follow-up statement
929
WWUS54 KTSA 260605
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
105 AM CDT WED APR 26 2017
OKC041-260613-
/O.CAN.KTSA.SV.W.0133.000000T0000Z-170426T0630Z/
Delaware OK-
105 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM CDT for
east central Oklahoma. A severe thunderstorm watch also remains in
effect until 600 AM CDT for northwestern Arkansas...and northeastern
Oklahoma.
LAT...LON 3635 9367 3587 9405 3588 9499 3616 9464
3616 9456 3622 9457 3650 9452 3650 9363
TIME...MOT...LOC 0603Z 259DEG 54KT 3652 9416 3627 9422 3603 9448
$$
ARC007-015-087-143-OKC001-021-260630-
/O.CON.KTSA.SV.W.0133.000000T0000Z-170426T0630Z/
Benton AR-Madison AR-Carroll AR-Washington AR-Adair OK-Cherokee OK-
105 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR BENTON...NORTHWESTERN MADISON...NORTHWESTERN CARROLL...
WASHINGTON...NORTHERN ADAIR AND EAST CENTRAL CHEROKEE COUNTIES...
At 103 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northwest of Pea Ridge to Cave Springs to near
Cincinnati, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated. At 1257 am, a 61 mph wind gust was
reported at Northwest Arkansas Regional Airport.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Tahlequah... Siloam Springs...
Eureka Springs... Bella Vista...
Lowell... Farmington...
Pea Ridge... Prairie Grove...
Gentry... Elkins...
Tontitown... Bethel Heights...
Gravette... West Fork...
Lincoln... Cave Springs...
This includes Interstate 49 between mile markers 49 and 84, and
between mile markers 86 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3635 9367 3587 9405 3588 9499 3616 9464
3616 9456 3622 9457 3650 9452 3650 9363
TIME...MOT...LOC 0603Z 259DEG 54KT 3652 9416 3627 9422 3603 9448
HAIL...<.75IN
WIND...70MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 12:17 AM CDT, 22 minutes earlier.
Area forecast discussion, Apr 26, 12:17 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1217 AM CDT Wed Apr 26 2017
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Broken line of ongoing convection across Eastern Oklahoma will
continue to shift eastward into Northwest Arkansas overnight
tonight and into Wednesday as a cold front makes its way through
the region. Periods of MVFR conditions will be possible within the
convection. Behind the frontal passage...north to northwesterly
winds along with continued possible showers will be possible into
the afternoon hours Wednesday for Eastern Oklahoma and into the
early evening hours for Northwest Arkansas before exiting the
region Wednesday night. Also behind the front...MVFR conditions
look to spread across the region late tonight and Wednesday with
parts of Northeast Oklahoma possibly lifting back to VFR toward
the end of the TAF period.
&&
.PREV DISCUSSION... /Issued 941 PM CDT Tue Apr 25 2017/
DISCUSSION...
Convection continues to increase in coverage near the frontal
boundary that is moving into northeast Oklahoma at this time. A
few of the storms have been severe, and the severe weather threat
will continue well into the overnight hours as the storms continue
to move off to the east and northeast. Locally heavy rainfall will
also become a concern overnight as multiple storms may train over
the same location. Have raised pops overnight given current
trends. Have also lowered overnight low temperatures given the
magnitude of the cold air spreading south across Kansas behind the
cold front. Temperatures will be slow to rise Wednesday, so also
lowered those high temperatures slightly.
Update on the way.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 70 56 76 / 10 10 40 30
FSM 42 74 56 82 / 20 10 30 40
MLC 41 74 58 80 / 0 10 10 30
BVO 38 68 51 74 / 10 20 40 30
FYV 39 68 54 76 / 20 10 40 50
BYV 40 68 55 77 / 20 10 30 40
MKO 43 71 56 78 / 10 10 30 40
MIO 37 67 53 75 / 20 10 40 30
F10 44 72 58 75 / 10 10 20 20
HHW 43 75 58 80 / 0 10 10 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this afternoon for OKZ056>058-060>076.
AR...Flash Flood Watch through this afternoon for ARZ001-002-010-011-
019-020-029.
&&
AVIATION...20Hazardous weather outlook, Apr 25, 4:29 PM CDT, 8 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 429 PM CDT Tue Apr 25 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 429 PM CDT Tue Apr 25 2017 ...ACTIVE WEATHER WEEK BEGINS TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Along and northwest of an Okemah to Vinita line. ONSET...7-10 PM. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Northeast Oklahoma into far Northwest Arkansas before midnight, Northwest Arkansas into Southeast Oklahoma after midnight. ONSET...After 6 PM. FLASH FLOOD. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. HEAVY RAIN. RISK...Limited. AREA...Along and north of I-40. ONSET...After 10 PM. DISCUSSION... An elevated or enhanced risk of severe storms is forecast this evening and overnight across northeast Oklahoma into far northwest Arkansas. Large hail in excess of 2 inches in diameter and wind gusts to 70 mph will be the main threats. Isolated tornadoes are possible with discrete storms and with any kinks or bows in the eventual squall line. There is a limited risk of flooding mainly late this evening into the overnight hours. Isolated to widely scattered storms are expected to develop by around 6 or 7 PM to the northwest of Tulsa near a merging dryline and cold front. These storms are expected to lift northeast into Kansas. Other storms are expected to develop farther south along the merging dryline and front over central Oklahoma by 8 or 9 PM. These storms will move quickly into northeast Oklahoma thru the evening hours, gradually becoming a line and marching east into far northwest Arkansas by around midnight. More storms will develop on the outflow reinforced front over east central Oklahoma into west central Arkansas after midnight. The severe threat is expected to wane after midnight, while the flooding risk increases, as the tendency for storms to train over the same areas increases. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. THURSDAY...Thunderstorm Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...Heavy Rain Potential. SUNDAY and MONDAY...No Hazards. EXTENDED DISCUSSION... There will be storms ongoing early Wednesday morning, and depending on the evolution of the squall line and cold front, there may be a threat for additional severe storms Wednesday across mainly far eastern Oklahoma and western Arkansas. The stormy pattern will continue with additional severe weather and heavy rain Friday and Saturday. With the approach of an upper level storm system Friday afternoon...storms will develop with the potential for large hail...damaging winds and a few tornadoes. The severe potential will continue into Saturday...but the main hazard may transition to heavy rain and flooding Saturday into Sunday. At least 2 to 3 inches of rain is likely...with localized higher amounts of 5 or 6 inches. This will definitely cause some flash flooding and river flooding across portions of the area this weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... An active week of weather is expected across eastern Oklahoma and western Arkansas. Continue to monitor the latest forecasts and be prepared for any watches or warnings that may be issued for your area. weather.gov/tulsa Contains additional information.
In the hours before
Local storm report, Apr 25, 11:42 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM HAIL PRYOR 36.31N 95.32W
04/25/2017 E1.00 INCH MAYES OK EMERGENCY MNGR
&&
CASLocal storm report, Apr 26, 12:03 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1203 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HAIL 6 NNW STIDHAM 35.45N 95.74W
04/25/2017 M2.75 INCH MCINTOSH OK EMERGENCY MNGR
OCCURRED AT TIGER MOUNTAIN AND I40
&&
PBSLocal storm report, Apr 26, 12:12 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG 4 W ADAIR 36.44N 95.34W
04/25/2017 MAYES OK EMERGENCY MNGR
HOUSE WITH ROOF DAMAGE WEST OF ADAIR NEAR HIGHWAY 28 AND
430 ROAD. RADAR INDICATED DEBRIS SIGNATURE. POSSIBLE
TORNADO.
&&
CASLocal storm report, Apr 26, 12:29 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1229 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1229 AM HAIL RENTIESVILLE 35.52N 95.49W
04/26/2017 E2.75 INCH MCINTOSH OK EMERGENCY MNGR
GOLF BALL TO BASEBALL SIZED HAIL IN RENTIESVILLE.
&&
CASLocal storm report, Apr 26, 12:34 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1234 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM HAIL 1 NNW RENTIESVILLE 35.53N 95.50W
04/26/2017 E1.75 INCH MCINTOSH OK TRAINED SPOTTER
&&
CASLocal storm report, Apr 26, 12:38 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND DMG 1 WSW RENTIESVILLE 35.52N 95.51W
04/26/2017 MCINTOSH OK TRAINED SPOTTER
LARGE HIGHWAY SIGN KNOCKED OVER ON US HIGHWAY 69.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 14 hr |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 45 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 42 min |
| Apr 26, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Carroll | 30 min |
| Apr 26, 2:19 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 41 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Benton, Carroll, Crawford, Madison, Washington | 2 hr |
| Apr 26, 7:46 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Sebastian | 3 hr |
| Apr 26, 7:57 AM CDT | Special Weather Statement | TSA | Crawford | 33 min |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Sebastian | 31 min |
| Apr 26, 8:38 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 37 min |
| Apr 26, 9:05 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 36 hr |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 3 hr |
| Apr 26, 3:00 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 22 hr |
| Apr 26, 3:04 PM CDT | River Flood Advisory | TSA | Franklin, Johnson, Logan | 52 hr |
| Apr 26, 5:13 PM CDT | River Flood Warning | TSA | Crawford | 12 hr |
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:22 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg | 38 min |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.